The Randic index $(R)$ and the geometric--arithmetic index $(GA)$ are found to be useful tools in QSPR and QSAR studies. In the Journal of Inequalities and Applications 180, 1-7, Lokesha, Shwetha Shetty, Ranjini, Cangul, and Cevik gave "New bounds for Randic and GA indices." In the paper, we first point out that Theorems 1, 2, and 4 are incorrect and in this short note we present the correct inequalities for Randic and GA indices. In the same paper, we provide the equality cases for Theorems 3, 5, and 6.
MANSOUR, TOUFIK; ROSTAMI, MOHAMMAD ALI; ELUMALAI, SURESH; and XAVIER, BRITTO ANTONY
"Correcting a paper on the Randic and geometric-arithmetic indices,"
Turkish Journal of Mathematics: Vol. 41:
1, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss1/4